Skip to Content

Diphenhydramine - what can happen if someone you know is taking 10-15 at a time on a regular basis?

Responses (2)

kaismama 9 Dec 2012

Symptoms of a Benadryl overdose include extreme sleepiness, confusion, weakness, ringing in the ears, blurred vision, large pupils, dry mouth, flushing, fever, shaking, insomnia, hallucinations, and possibly seizures.

Anonymous 9 Dec 2012

Good morning my friend, I hope you have a great day.

kaismama 9 Dec 2012

Good morning sunshine.

Anonymous 9 Dec 2012

Hello

I would start by gathering information by callling the Poison Help line at 1-800-222-1222. Also speak to a Pharmacist, and explain the situation and get his / her feedback, and with all that information try to help your friend (the more you know the better off you will be) by explaining what could happened if he/ she keeps on taking that many pills a day.

Read more at
https://www.drugs.com/sfx/diphenhydramine-side-effects.html

OVERDOSE

Symptoms of a diphenhydramine overdose include extreme sleepiness, confusion, weakness, ringing in the ears, blurred vision, large pupils, dry mouth, flushing, fever, shaking, insomnia, hallucinations, and possibly seizures.

Read more at https://www.drugs.com/diphenhydramine.html#mJhhjMXAxe0EzjRc.99

Take care,

masso.-

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions